# SDR MASA2010012600080

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 17,509 hours, 16,280 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR STALL FAIL CAUTION DURING HIGH WIND GUSTS.  WIND GUSTS WERE DETERMINED TO BE THE CAUSE OF THE STALL FAIL INDICATION.   STALL SYSTEM TEST OPS NORMAL, NO FURTHER ACTION IS REQUIRED.
